Skip to Content
Percogesic Extra Strength Pain Relief | Aspirin Free Dual Action Relief | 40 Coated Caplets (6 Pack)

Price:

127.64 CA$


Dramamine Ginger Chews, Helps with Nausea, Lemon Honey Ginger Flavor, 20 Soft Chews (Pack of 2)
Dramamine Ginger Chews, Helps with Nausea, Lemon Honey Ginger Flavor, 20 Soft Chews (Pack of 2)
63.87 CA$
63.87 CA$
Nature's Blend Echinacea 400 mg 90 Capsules
Nature's Blend Echinacea 400 mg 90 Capsules
75.33 CA$
75.33 CA$

Percogesic Extra Strength Pain Relief | Aspirin Free Dual Action Relief | 40 Coated Caplets (6 Pack)

https://nutricity.ca/web/image/product.template/75325/image_1920?unique=dce0696
(0 review)
5 sold in last 24 hours
  • Enhanced relief from aches and pain associated with colds, flu, fever, arthritis and more, as well as relieves runny noses and sneezing
  • Pharmacist recommended ingredients, Acetaminophen and Diphenhydramine HCl, provide aspirin-free relief that you can trust without worrying about a prescription
  • Effective analgesic with enhanced pain relief
  • Pharmacist recommended, easy-to-swallow coated tablets
  • Contains 6 pack of Percogesic Extra Strength Tablets, 40 count

127.64 CA$ 127.64 CAD 127.64 CA$ Tax Included

Not Available For Sale

(3.19 CA$ / Units)
3 people are viewing this right now

  • Expiry Date
  • Item Weight
  • Product Benefits
  • Age Range (description)
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Upc
  • Package Information
  • Item Form
  • Ingredients
  • Product Type
  • Unit Count
  • Brand

This combination does not exist.

Contact Us
Nutritional Supplement Acetaminophen
Ingredients Hypromellose, Icrocrystalline Cellulose, Dioxide., Gelatin, Magnesium Stearate, Stearic Acid, Povidone, Fd&c Yellow #6 Aluminum Lake, Polyethylene Glycol (peg) 8000, Active Ingredients (in Each Caplet)-Purpose. Acetaminophen 500mg-Pain Reliever/fever Reducer. Diphenhydramine Hcl 12.5mg-Antihistamine. Inactive Ingredients: Carnauba Wax
Expiry Date Nov 2026
Item Weight 9.6 Ounces
Product Benefits Cold And Flu Control
Age Range (description) Adult
Item Dimensions L X W X H 6 X 6 X 10 Inches
Specific Uses For Product Pain Relief
Upc 375137004970
Package Information Box
Item Form Tablet
Product Type Nutritional Supplement
Unit Count 40.00 Count
Brand Percogesic
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Percogesic Extra Strength Pain Reliever Tablets, for enhanced relief of pain. The easy-to-swallow coated caplets give you enhanced relief from aches and pain associated with colds, flu, fever, arthritis and more. It also relieves runny noses and sneezing. Dual Action Relief. Pharmacist recommended ingredients, Acetaminophen and Diphenhydramine HCl, provide aspirin-free relief that you can trust without worrying about a prescription. Don’t let pain get in your way! When aches and pain come your way, you can rely on Percogesic Extra Strength to give you the fast, effective relief you need to get out and get on with your day.

Important information

Ingredients

Active Ingredients (in each caplet) - Purpose. Acetaminophen 500mg - Pain reliever/fever reducer. Diphenhydramine HCl 12.5mg - Antihistamine. Inactive Ingredients: Carnauba Wax, FD&C Yellow #6 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol (PEG) 8000, Povidone, Pregelatinized Starch, Stearic Acid, Titanium Dioxide.

Directions

Adults and children 12 years of age and older. take 2 caplets every 6 hours, Maximum daily dose of 6 caplets, Children ander 12 years of age: do not use this product in children under 12 years of age. This will provide move than the recommended dose (overdose} and could cause serious health problems

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

6 x 6 x 10 inches; 9.6 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.